MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Pacel¿; Electrode, Pacemaker, Temporary

ABBOTT VASCULAR INC. Pacel¿; Electrode, Pacemaker, Temporary
Model Number 401770
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pacel bipolar pacing catheter was implanted due to atrial fibrillation with a slow ventricular rate (bradycardia).There was no vessel preparation and no other devices were involved.Intraoperative testing demonstrated satisfactory pacing parameters.The catheter was secured with pressure dressing, and the patient was transferred back to the ward.On postoperative day 1, 2.5 hours following pacel electrode extraction, the patient developed hypotension.The patient¿s base rate was 130/90.Bedside ultrasound examination confirmed the presence of pericardial effusion without obvious perforation.Pericardiocentesis and drainage were performed promptly.Following the procedure, the patient's blood pressure increased, and repeat ultrasound confirmed that the pericardial effusion was no longer increasing.A drainage catheter was left in place, and the patient was admitted to the intensive care unit (icu) for observation.On postoperative day 2, the patient's vital signs remained stable with no significant changes compared to the previous day.On (b)(6) 2026, the patient remains under observation in the icu due to a small amount of fluid that has continued to leak from the previously treated pericardial effusion.In the opinion of the physician, the cause of the patient¿s hypotension was the tip of the pacel being too stiff and the pericardial effusion was likely caused by electrode placement adjacent to the free wall.Pericardial effusion may easily occur during electrode removal, and this condition is unrelated to the pacel itself.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Correction: g1 manufacturing site and address.

Brand Name
Pacel¿
Common Device Name
Electrode, Pacemaker, Temporary
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50223215
Report Number2024168-2026-03152
Device Sequence Number10274240
Product Code LDF
UDI-Device Identifier05414734001113
UDI-Public(01)05414734001113(17)281130(10)11188443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K875059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401770
Device Catalogue Number401770
Device Lot Number11188443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/26/2026
09/18/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/18/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown